advertisement
Question
Posted by: Eryn | 2004/01/28

Nuristerate : Do you get ur period when you start?

Hi

On the 12 January 2004 i took my first injection of Nuristerate and stopped taking the Pill. The doctor informed me that being on the hormone injection will cause my period to stop completely. Will my period stop from this month? I was suppsosed to get my period on the 26th and haven't yet. Also, after how long from the inital injection must the injection need to take effect to protect one from pregnancy?

Thanks...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It varies form person to person. Some women continue having periods, though the majority will stop. You are safe from Day 1 after having the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

7
Our users say:
Posted by: Anonymous | 2016/04/27

Hi i've been using nuristerate since 2014 and went on my periods every month for 5 days but last month i went lightly two days and this month i haven't had my periods...please help i'm concerned

Reply to Anonymous
Posted by: Anonymous | 2015/10/21

Hi I need help I started using nuristerate on the 13th of this month and on the 18th of this month I had unprotected sex is it possible to get pregnant

Reply to Anonymous
Posted by: Anonymous | 2015/08/08

Hi.i started using nuristerate on 3July 2015 n i was on my periods that day then nxt day it stoped the nurse told me tht i will never get my period again bt yet im having my period now can i get pregnant plzz help

Reply to Anonymous
Posted by: Anonymous | 2015/01/03

Hi ive started using nur insterate for 2months now ive had sex twice n each time after i spot but this tym its like i have my period already from the 27th of dece until today 03/01/2015 im bleeding but not heavy ? is this normal im so worried please advise

Reply to Anonymous
Posted by: teemo | 2014/07/14

hi i need help i have been on nur insterate for couple of weeks coz i first took it on the 24 of june 2014 and since then i had unprotected sex .i last have sex yesterday morning and today i saw my periods so i want to know what are the chances of me getting pregnant .

Reply to teemo
Posted by: E | 2004/01/28

Hi Eryn,

The injection does cause your periods to stop, however from the first injection you may experience spotting from time to time. It was like that for me when I first started using it. Eventually it will stop after a couple more of injections. They say you need to wait at least 2 weeks for the injection to become effective, otherwise use condoms.

Hope this helps.
E.

Reply to E | 1 comment (hide)
Posted by: Anonymous | 2016/08/12

Thank you. My period ceased after I had my first shot and never arrived. As I had it off my period. Thanks for making me relaxed that it does stop your period. So it's not only depo that does that

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement